# SDR CA030610006

- Difficulty date: June 3, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,974 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1H7512
- Part serial: 9AN55
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PNEUMATIC REGULATOR FAILURE IN CRUISE FLIGHT OCCURRED. PILOTS HAD TWO BLEED AIR FAIL LIGHTS, LEFT AND RIGHT, AND ALSO NOTED LOSS OF SUCTION AND PNEUMATIC PRESSURES CONFORMING LIGHT INDICATION. PILOTS RETURNED TO BASE. UPON INSPECTION THE REGULATOR FOUND TO HAVE TOTALLY FAILED. THIS TYPE OF REGULATOR HAS A SAFETY WHERE BY IT SHOULD REGULATE TO 20 PSI UPON FAILURE OF THE NORMAL 18 PSI REGULATION. THE PART WAS REPLACED WITH AN OVERHAULED UNIT, TESTED AND FOUND TO OPERATE PROPERLY.
